About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 169751, 12 pages
http://dx.doi.org/10.5402/2012/169751
Research Article

Approximation of Solutions of Nonlinear Integral Equations of Hammerstein Type

1Mathematics Institute, African University of Sciences and Technology, Abuja, Nigeria
2Mathematics Department, Gaston Berger University, Saint Louis, Senegal

Received 29 November 2011; Accepted 10 January 2012

Academic Editors: F. Arandiga and J. Cui

Copyright © 2012 C. E. Chidume and N. Djitté. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Nonlinear mappings of nonexpansive and accretive type in Banach spaces,” Bulletin of the American Mathematical Society, vol. 73, pp. 875–882, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Zeidler, Nonlinear Functional Analysis and Its Applications, Part II: Monotone operators, Springer, New York, NY, USA, 1985.
  4. A. Hammerstein, “Nichtlineare integralgleichungen nebst anwendungen,” Acta Mathematica, vol. 54, no. 1, pp. 117–176, 1930. View at Publisher · View at Google Scholar
  5. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Editura Academiae, Bucaresti, Romania, 1978.
  6. V. Dolezal, Monotone Operators and Applications in Control and Network Theory, vol. 2 of Studies in Automation and Control, Elsevier Scientific, New York, NY, USA, 1979.
  7. H. Brézis and F. E. Browder, “Some new results about Hammerstein equations,” Bulletin of the American Mathematical Society, vol. 80, pp. 567–572, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Brezis and F. E. Browder, “Existence theorems for nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 81, pp. 73–78, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Brézis and F. E. Browder, “Nonlinear integral equations and systems of Hammerstein type,” Advances in Mathematics, vol. 18, no. 2, pp. 115–147, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. E. Browder, D. G. de Figueiredo, and C. P. Gupta, “Maximal monotone operators and nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 76, pp. 700–705, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. F. E. Browder and C. P. Gupta, “Monotone operators and nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 75, pp. 1347–1353, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Cydotchepanovich, “Nonlinear Hammerstein equations and fixed points,” Publications de l'Institut Mathématique, vol. 35, pp. 119–123, 1984.
  13. D. G. de Figueiredo and C. P. Gupta, “On the variational method for the existence of solutions of nonlinear equations of Hammerstein type,” Proceedings of the American Mathematical Society, vol. 40, pp. 470–476, 1973.
  14. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. Berinde, Iterative Approximation of Fixed Points, vol. 1912 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. View at Zentralblatt MATH
  16. C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965 of Lecture Notes in Mathematics, Springer, London, UK, 2009.
  17. C. E. Chidume and H. Zegeye, “Iterative approximation odf solutions of nonlinear equations of Hammerstein type,” Abstract and Applied Analysis, pp. 353–365, 2003.
  18. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. E. Chidume and N. Djitte, “Strong convergence theorems for zeros of bounded maximal monotone nonlinear operators,” Abstract and Applied Analysis, In press.
  20. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. R. H. Martin Jr., “A global existence theorem for autonomous differential equations in a Banach space,” Proceedings of the American Mathematical Society, vol. 26, pp. 307–314, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH